# SDR ASAA2015101313493

- Difficulty date: October 13, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 19,043 hours, 5,595 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 32156184
- Part serial: 4079
- Condition: Failed
- Location: Nr 1 Inlet
- Part time: 39,221 hours, 11,865 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE ANTI-ICE COWL VALVE OPEN, LIGHT ON WHEN ANTI-ICE SWITCH IS OFF.  ACFT GROUNDED. REPLACED NR 1 ENGINE COWL TAI VALVE REF MM 30-21-11-000-801 AND 30-21-11-400-801. PERFORMED OPS TEST, REF MM 30-21-00-710-801, OPS CHECKS NORMAL.  ETOPS GROUND VERIFICATION TEST PASS SUCCESSFUL, REF MM 30-21-00.
